# SDR SWAA2019050232150

- Difficulty date: April 20, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UNDER LOWER DOOR CENTER THRESHOLD PLATE WEB CORRODED BETWEEN BS. 847 TO BS. 792.  R&R THRESHOLD WEB IAW SRM AND DWG.
